Ukrainian Mathematical Journal

, Volume 70, Issue 5, pp 687–701 | Cite as

Numerical Solutions of Fractional Systems of Two-Point BVPs by Using the Iterative Reproducing Kernel Algorithm

  • Z. Altawallbeh
  • M. Al-Smadi
  • I. Komashynska
  • A. Ateiwi

We propose an efficient computational method, namely, the iterative reproducing kernel method for the approximate solution of fractional-order systems of two-point time boundary-value problems in the Caputo sense. Two extended inner-product spaces are constructed in which the boundary conditions are satisfied for the analyzed systems. The reproducing kernel functions are constructed to get an accurate algorithm for the investigation of fractional systems. The developed procedure is based on generating the orthonormal basis with an aim to formulate the solution via the evolution of the algorithm. The analytic solution is represented in the form of a series in the reproducing kernel Hilbert space with readily computed components. In this connection, some numerical examples are presented to show the good performance and applicability of the developed algorithm. The numerical results indicate that the proposed algorithm is a powerful tool for the solution of fractional models encountered in various fields of sciences and engineering.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Scientific Publ., New York (2012).Google Scholar
  2. 2.
    I. Podlubny, Fractional Differential Equations, Academic Press, New York (1999).zbMATHGoogle Scholar
  3. 3.
    K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York (1993).zbMATHGoogle Scholar
  4. 4.
    M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, Part II,” Geophys. J. Int., 13, 529–539 (1967).Google Scholar
  5. 5.
    A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, “Theory and applications of fractional differential equations,” in: North-Holland Mathematics Studies, Elsevier, New York (2006), 204.Google Scholar
  6. 6.
    F. Geng, “Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method,” Appl. Math. Comput., 215, 2095–2102 (2009).MathSciNetzbMATHGoogle Scholar
  7. 7.
    F. Geng and S. P. Qian, “Reproducing kernel method for singularly perturbed turning point problems having twin boundary layers,” Appl. Math. Lett., 26, 998–1004 (2013).MathSciNetCrossRefGoogle Scholar
  8. 8.
    G. Gumah, K. Moaddy, M. AL-Smadi, and I. Hashim, “Solutions of uncertain Volterra integral equations by fitted reproducing kernel Hilbert space method,” J. Funct. Spaces, Article ID 2920463, 11 p. (2016).Google Scholar
  9. 9.
    I. Komashynska and M. Al-Smadi, “Iterative reproducing kernel method for solving second-order integrodifferential equations of Fredholm type,” J. Appl. Math., 2014, 1–11 (2014).MathSciNetCrossRefGoogle Scholar
  10. 10.
    O. Abu Arqub, M. Al-Smadi, and S. Momani, “Application of reproducing kernel method for solving nonlinear Fredholm–Volterra integrodifferential equations,” Abstr. Appl. Anal., 2012, 1–16 (2012).MathSciNetzbMATHGoogle Scholar
  11. 11.
    O. Abu Arqub and M. Al-Smadi, “Numerical algorithm for solving two-point, second-order periodic boundary value problems for mixed integro-differential equations,” Appl. Math. Comput., 243, 911–922 (2014).MathSciNetzbMATHGoogle Scholar
  12. 12.
    M. Al-Smadi, O. Abu Arqub, and S. Momani, “A computational method for two-point boundary value problems of fourth-order mixed integrodifferential equations,” Math. Probl. Eng., 2013, 1–10 (2013).MathSciNetCrossRefGoogle Scholar
  13. 13.
    O. Abu Arqub, M. Al-Smadi, and N. Shawagfeh, “Solving Fredholm integrodifferential equations using reproducing kernel Hilbert space method,” Appl. Math. Comput., 219, 8938–8948 (2013).MathSciNetzbMATHGoogle Scholar
  14. 14.
    Z. Altawallbeh, M. Al-Smadi, and R. Abu-Gdairi, “Approximate solution of second-order integrodifferential equation of Volterra type in RKHS method,” Int. J. Math. Anal., 7, No 44, 2145–2160 (2013).MathSciNetCrossRefGoogle Scholar
  15. 15.
    O. Abu Arqub, M. Al-Smadi, S. Momani, and T. Hayat, “Numerical solutions of fuzzy differential equations using reproducing kernel Hilbert space method,” Soft Comput., 20, No. 8, 3283–3302 (2016).CrossRefGoogle Scholar
  16. 16.
    O. Abu Arqub, M. AL-Smadi, S. Momani, and T. Hayat, “Application of reproducing kernel algorithm for solving second-order, two-point fuzzy boundary value problems,” Soft Comput., 1–16 (2016).Google Scholar
  17. 17.
    R. Saadeh, M. Al-Smadi, G. Gumah, H. Khalil, and R. A. Khan, “Numerical investigation for solving two-point fuzzy boundary value problems by reproducing kernel approach,” Appl. Math. Inf. Sci., 10, No. 6, 2117–2129 (2016).MathSciNetCrossRefGoogle Scholar
  18. 18.
    M. Al-Smadi, O. Abu Arqub, N. Shawagfeh, and S. Momani, “Numerical investigations for systems of second-order periodic boundary value problems using reproducing kernel method,” Appl. Math. Comput., 291, 137–148 (2016).MathSciNetGoogle Scholar
  19. 19.
    M. Al-Smadi, O. Abu Arqub, and A. El-Ajou, “A numerical iterative method for solving systems of first-order periodic boundary value problems,” J. Appl. Math., 2014, 1–10 (2014).MathSciNetCrossRefGoogle Scholar
  20. 20.
    M. Inc and A. Akgül, “Approximate solutions for MHD squeezing fluid flow by a novel method,” Bound. Value Probl., 18, 1–17 (2014).MathSciNetzbMATHGoogle Scholar
  21. 21.
    A. Akgül, M. Inc, and E. Karatas, “Reproducing kernel functions for difference equations,” Discrete Contin. Dyn. Syst. Ser. S, 8, No. 6, 1055–1064 (2015).MathSciNetCrossRefGoogle Scholar
  22. 22.
    F. Geng and M. Cui, “New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions,” J. Comput. Appl. Math., 233, 165–172 (2009).MathSciNetCrossRefGoogle Scholar
  23. 23.
    Y. Zhou, M. Cui, and Y. Lin, “Numerical algorithm for parabolic problems with nonclassical conditions,” J. Comput. Appl. Math., 230, 770–780 (2009).MathSciNetCrossRefGoogle Scholar
  24. 24.
    K. Moaddy, M. Al-Smadi, and I. Hashim, “A novel representation of the exact solution for differential algebraic equations system using residual power-series method,” Discrete Dynam. Nat. Soc., Article ID 205207, 12 p. (2015).Google Scholar
  25. 25.
    M. Al-Smadi and Z. Altawallbeh, “Solution of system of Fredholm integrodifferential equations by RKHS method,” Int. J. Contemp. Math. Sci., 8, No. 11, 531–540 (2013).MathSciNetCrossRefGoogle Scholar
  26. 26.
    M. Inc, A. Akgül, and F. Geng, “Reproducing kernel Hilbert space method for solving Bratu’s problem,” Bull. Malays. Math. Sci. Soc., 38, 271–287 (2015).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • Z. Altawallbeh
    • 1
  • M. Al-Smadi
    • 2
  • I. Komashynska
    • 3
  • A. Ateiwi
    • 4
  1. 1.Tafila Technical UniversityAt-TalifahJordan
  2. 2.Ajloun College, Al-Balqa Applied UniversityAs-SaltJordan
  3. 3.University of JordanAmmanJordan
  4. 4.Al-Hussein Bin Talal UniversityMa’anJordan

Personalised recommendations